# SDR CALA2025090408448

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 14,607 hours, 5,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Exposed
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE FLAP PROTRUDING FROM BOTTOM OF RAFT HOUSING READJUSTED SLIDE FLAP TO PREVENT FLAP FROM PROTRUDING IAW AMM 25-66-01. DOOR OPENS AND CLOSES WITH NO ISSUES AT THIS TIME.
